Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Continuity of the varisolvent Chebyshev operator


Author: Charles B. Dunham
Journal: Bull. Amer. Math. Soc. 74 (1968), 606-608
DOI: https://doi.org/10.1090/S0002-9904-1968-12030-0
MathSciNet review: 0223806
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. John Rice, Tchebycheff approximations by functions unisolvent of variable degree, Trans. Amer. Math. Soc. 99 (1961), 298-302. MR 136913
  • 2. John Rice, Approximation of functions. Vol. 1, Addison-Wesley, Reading, Mass., 1964. MR 166520
  • 3. L. Tornheim, On n-parameter families of functions and associated convex functions, Trans. Amer. Math. Soc. 69 (1950), 457-467. MR 38383
  • 4. E. W. Cheney and H. L. Loeb, On the continuity of rational approximation operators, Arch. Rational Mech. Anal. 21 (1966), 391-401. MR 206584


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12030-0

American Mathematical Society